MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA COCR FEMORAL BALL HEAD; COCR 01.25.015 COCR BALL HEAD 12/14 Ø 28 SIZE XXL +10.5

MEDACTA INTERNATIONAL SA COCR FEMORAL BALL HEAD; COCR 01.25.015 COCR BALL HEAD 12/14 Ø 28 SIZE XXL +10.5
Model Number 01.25.015
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 01/03/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 09-jan-2025: lot 2243694: (b)(4) items manufactured and released on 16-12-2022.Expiration date: 2027-12-01.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Additional devices revised.Batch reviews performed on 09-jan-2025: liner: versafitcup dm 01.26.2852mhc double mobility hc liner 28/dmf (k092265) lot 2417988: 75 items manufactured and released on 03-09-2024.Expiration date: 2029-07-30.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Liner: mpact dm 01.32.4452cf dm converter g/dmf - tin coated (k211891) lot 2401967: 20 items manufactured and released on 02-09-2024.Expiration date: 2029-07-24.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Root cause infection is a known possible complication of any surgery.Although no root cause can be established, there is no indication that any issue with the device may have caused or contributed to the event, and the document review does not indicate any potential manufacturing related cause.
 
Event or Problem Description
The patient had a primary hip surgery on (b)(6) 2024.On (b)(6) 2024, the patient came in reporting pain due to a dislocation of the head from the liner and the cause was unknown.The surgeon revised head, liner and dm converter.The surgery was completed successfully.Mdr 3005180920-2024-01131.On (b)(6) 2025 the patient came in due to signs of an infection and the pathogen is unknown.The surgeon performed a washout and revised the head, liner and dm converter.The surgery was completed successfully.

Brand Name
COCR FEMORAL BALL HEAD
Common Device Name
COCR 01.25.015 COCR BALL HEAD 12/14 Ø 28 SIZE XXL +10.5
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key21227335
Report Number3005180920-2025-00008
Device Sequence Number7559738
Product Code JDI
UDI-Device Identifier07630030805141
UDI-Public07630030805141
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K072857
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number01.25.015
Device Lot Number2243694
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/03/2025
Initial Report FDA Received Date01/24/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/16/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR
Patient SexMale